Texas, 2019Heat in Texas, August 7 to 14, 2019
August 7 to 14, 2019 · NWS FWD · 46 events in 46 counties and zones
Afternoon heat indices between 105 and 110 degrees occurred across most of North and Central Texas during the second week of August 2019.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 13
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Afternoon heat indices between 105 and 110 degrees occurred across most of North and Central Texas during the second week of August 2019.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 7, 6:00 AM CST, 5 hours earlier.
Area forecast discussion, Aug 7, 6:00 AM CST, 5 hours before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
700 AM CDT Wed Aug 7 2019
.AVIATION...
/12 UTC TAF Cycle/
Concerns---Very low convective chances today. Otherwise VFR.
VFR will continue through the entire TAF cycle with not much in
the way of aviation weather concerns. There is a very low chance
for brief SHRA/TSRA along/north of I-20 corridor and east of I-35
this afternoon. Large scale sinking motion and dry air aloft will
mean that this threat is quite low and does not warrant inclusion
in the TAFs. Still...if any convective updrafts can develop,
there could be minor impacts to air traffic across D10 airspace.
Otherwise, high clouds will continue to overspread the area with
diurnal afternoon CU around FL060. South winds near or under 10
knots are anticipated.
Bain
&&
.SHORT TERM... /Issued 234 AM CDT Wed Aug 7 2019/
/Today and Tonight/
Hot and rain/storm-free conditions are anticipated for just about
all of North and Central Texas today. High pressure across
southern New Mexico will gradually migrate eastward and settle
somewhere across the Permian Basin/Concho Valley regions. This
equates to a largely subsident airmass with modest northerly flow
aloft across most of North and Central Texas. The coverage of
showers and isolated storms is expected to be much less today and
I'll advertise a dry forecast with only a 5 PoP across the
FA. Mid and upper level clouds, however, will continue to stream
in from convection upstream across The Central Plains.
While the high clouds may prove to keep temperatures a degree or
so lower than advertised...it still appears that most
areas...especially near and north of I-20 will still achieve Heat
Advisory criteria. Farther south, heat index values of 105
degrees or greater may be a bit more isolated in nature, but the
heat advisory still seems reasonable for Central Texas. The
bottom line is that today will likely be the start of some of the
hottest conditions we've experienced thus far this year. Please be
sure to adhere to heat safety guidelines: avoid strenuous outdoor
activity during peak heating, remain cool/hydrated with plenty of
water, check on the very young, elderly and pets...and never
leave children or pets inside hot vehicles.
For the overnight hours into Thursday, there won't be much relief
from the heat as overnight lows are projected to only fall into
the mid to upper 70s. Urban areas may not experience lows below 80
degrees.
Bain
&&
.LONG TERM... /Issued 234 AM CDT Wed Aug 7 2019/
/Thursday through Tuesday/
Upper level high pressure will continue to dominate the Lone Star
State the second half of this week through early next week,
keeping hot and generally rain-free weather. High temperatures
Thursday through early next week will have no problem reaching the
upper 90s to around 103 degrees. A continuous fetch of Gulf
moisture will add to the heat, resulting in heat index values
well into Heat Advisory criteria range. Therefore, we will keep a
Heat Advisory for the entire forecast area through Thursday with
extensions likely needed through early next week. About the only
element that may provide slight relief from the heat is a south
wind around 10 mph each afternoon.
For now we will ride with a rain-free forecast through Tuesday.
However, we will have to keep an eye on the a series of weak
shortwaves progged to move across the Central Plains Thursday
through Friday. The combination of energy from these waves and
lift along a weak cold front will result in scattered showers and
thunderstorms across Oklahoma. A few of these showers/storms may
make a run at the Red River counties of North Texas, but chances
are too low to carry any more than silent 10% PoPs. Slightly
better rain chances will arrive just beyond this forecast cycle if
the upper ridge breaks down and shifts west as progged by the
GFS. The ECMWF solution is still hot and dry through Wednesday of
next week, so confidence in cooler temperatures or increased rain
chances is low at this point in time.
79
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 100 81 100 81 100 / 5 5 0 0 0
Waco 99 79 100 79 100 / 5 5 0 0 0
Paris 96 77 95 77 94 / 5 5 5 10 10
Denton 99 80 99 81 100 / 5 5 0 0 5
McKinney 98 80 98 80 99 / 5 5 0 0 5
Dallas 100 82 100 82 100 / 5 5 0 0 0
Terrell 97 79 99 80 99 / 5 5 0 0 0
Corsicana 97 78 97 78 98 / 5 5 0 0 0
Temple 98 77 99 78 100 / 5 5 0 0 0
Mineral Wells 101 78 100 78 101 / 5 5 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Thursday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.
&&
24/79
Hazardous weather outlook, Aug 7, 1:51 AM CST, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
251 AM CDT Wed Aug 7 2019
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080800-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
251 AM CDT Wed Aug 7 2019
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
Very hot and humid weather is expected today with highs in the upper
90s to around 101 and afternoon heat index values between 105 and
110.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Very hot and humid conditions will continue Thursday through Tuesday
with highs in the upper 90s to around 103 and heat index values
between 105 and 110.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Heat, Montague
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Cooke
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Grayson
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Fannin
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Lamar
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Young
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Jack
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Wise
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Denton
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Denton forecast zone
- Injuries
- 13 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019. Denton County Public Health reported 13 cases on Heat Related Illnesses during this period. Most of the cases were heat exhaustion.
Heat, Collin
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Hunt
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Delta
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Hopkins
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Stephens
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Palo Pinto
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Parker
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Tarrant
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Dallas
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Rockwall
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Eastland
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Erath
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Hood
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Somervell
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Johnson
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Ellis
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Kaufman
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Rains
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Van Zandt
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Comanche
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Hamilton
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Bosque
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Hill
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Navarro
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Henderson
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Mills
- When
- August 7, 11:00 AM CST to August 13, 6:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 13 2019.
Heat, Lampasas
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Coryell
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, McLennan
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Limestone
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Freestone
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Anderson
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Bell
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Falls
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Milam
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Robertson
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
Heat, Leon
- When
- August 7, 11:00 AM CST to August 14, 6:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours of August 7 through August 14 2019.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, August 7 to 8, 20195 deaths · 5 events
- Damaging Winds in Nebraska, August 7, 20191 death · 76 kt wind · 21 events
- Flash Flooding and Flooding in Kansas, August 7 to 8, 2019$343,000 · 0.88 in hail · 19 events
- Tornado and Flash Flood in Wisconsin, August 7, 2019$54,000 · EF0 · 31 events
- Tornado and Damaging Winds in New Jersey, August 7, 2019$136,000 · EF0 · 4 events
- Flash Flood and Flood in Arizona, August 7 to 8, 2019$81,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, August 7, 2019$31,000 · 1 in hail · 21 events
- Damaging Winds in New York, August 7, 2019$55,000 · 50 kt wind · 6 events
- Flash Flooding and Flooding in Connecticut, August 7, 2019$35,000 · 12 events
- Hail and Damaging Winds in New York, August 7, 20191 in hail · 38 events
- Tornadoes and Hail in New Jersey, August 7, 2019EF0 · 37 events
- Hail and Damaging Winds in Wisconsin, August 7, 2019$29,000 · 1.5 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 853101, 853102, 853103, 853104, 853105, 853106, 853107, 853108, 853109, 853110, 853111, 853112, 853113, 853114, 853115, 853116, 853117, 853118, 853119, 853120, 853121, 853122, 853123, 853124, 853125, 853126, 853127, 853128, 853129, 853130, 853131, 853132, 853133, 853134, 853135, 853136, 853137, 853138, 853139, 853140, and more.